# SDR C2XA09SH228

- Difficulty date: August 1, 2009
- Submitted: August 1, 2009
- Operation: Air carrier
- Aircraft: N13989
- Make and model: Emb EMB-145LR
- Aircraft serial: 145271
- Aircraft time: 21,817 hours, 16,472 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14525381007
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK CENTER OMEGA BEAM BUTTSTRAP HAS CORROSION (LEVEL 2 LOCAL) AT FRAME 71.  MAINTENANCE COMPLETED THE REMOVAL AND INSTALLATION OF NEW CENTER OMEGA BEAM BUTTSTRAP BETWEEN FRAMES 61-71 IAW EMB-145 SRM 53-31-10 AND EC5320-01137 REV ORIG.  THE AIRCRAFT WAS RELEASED FOR RETURN TO SERVICE.
